# SDR CALA2022021400368

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737900
- Aircraft serial: 31622
- Aircraft time: 43,023 hours, 14,886 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: M1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0004 EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK STEP A 3 (C) DID NOT STAY MORE THAN 5 MINUTES LH SIDE FROM ROW 23 TO 2 6 REMOVED & REPLACED EMERGENCY LIGHT BATTERY PACK M1670 IAW AMM 33 -51-06-960-805. OPS CHECK GOOD IAW AMM 33-51-06-710-004. DATA WA S TRANSCRIBED FROM PAPER DOC AERSALE WO 3520 NR 21264 WORK ACP B Y MECH V928027 INSP BY AQC008
